Survivor Story 186:4/77 – Sturggling to Withdraw from Paxil.

 

A Survivor Speaks Out

2003

This is Survivor Story number 4.
Total number of stories in current database is 77

3/12/2003

Sturggling to Withdraw from Paxil

 

Antidepressants

“Thanks for everything you’re doing to help people like me and for working so hard to get these drugs off the market.”

I’ve taken SSRI’s for nine years and am really struggling in my withdrawal from Effexor. I am unable to work due to my inability to focus, mood swings, fatigue, etc. I’m trying to read your book, but slowly. I have a hard time focusing. Its hard to believe these drugs are still being manufactured, marketed, and distributed the way they are in light of all the information and documentation you present.

I am on a nutrition supplement. If I wasn’t, I probably wouldn’t get any nutrition at all due to my low appetite. Today is a bad day, I can’t believe this is happening to me. I can’t work, I’ve never been unable to work for any reason. I’ve always worked and enjoyed working. Now I abhor the thought of trying to undergo the process of looking for a different job because I know I can hardly function at times. My husband and I will be celebrating our 1 year anniversary later this month, but my withdrawal has definitely taken some of the joy out of that. Not to mention the tremendous stress this has placed on our new marriage. My husband’s first wife died of cancer, he cared for her for several months as she deteriorated. I don’t know if he’s going to be able to handle this. He can’t understand why I just don’t find another job and start working again. I look like I’m fine, what’s the problem? I’ve tried to explain to him what this is like and what this is about but I think he completely discounts it. Its just not real to him. I don’t know what to do anymore. He’s getting tired of all this, as I am. But I didn’t ask for this, and I have tried to explain that to him to no avail. I feel really guilty and ashamed, putting this added pressure on him. Today was such a bad day, I woke up feeling hopeless and alone. I spent a good deal of it crying, and isolated. I just feel so spent, like there’s nothing much left in me. I don’t mean to sound like I’m whining, but I don’t know where else to turn. Do you have any suggestions or direction for me?

As far as my withdrawal goes, I did do my first cut back today in awhile. I have been on 37.5mg for a couple months and had been maintaining. I have the capsules, not the tablets. From what I’ve heard its easier to withdraw using the SR version. I divided the capsules as best I could, I think I’m probably at about 32mg now. I can’t wait until I’m off this drug. I’m exercising every day, but when I look in the mirror I feel disgusted because I put on about 30 pounds from being on this drug. I never had a weight problem in my life so that part of this is hard too. I guess that’s all for now. Hope this isn’t too long. Its hard for me to take the time to sit down and focus to do this so I think I get a little wordy because I’m afraid I won’t be able to write again for awhile. Thanks for everything you’re doing to help people like me and for working so hard to get these drugs off the market.

KathyKatLover@aol.com

56 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories.

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply